# SDR ASOA201101540

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILS STEP 2.8.2 OF ASA-2-838004 EXCESSIVE FORCE IS REQUIRED TO COMPLETE FULL DOOR OPEN CYCLE.  (SHOULD BE 1016 IS APROX 30LBS) TROUBLESHOT PAX DOOR LATCH LOCK MECHANISM AND FOUND ROLLER ON LEVER ASSY WORN AND UPPER FWD PIN STOP FIRING, OUT OF ADJUSTMENT IAW 52-11-25 AND 53-21-23 AMM.  ADJUSTED PAX DOOR UPPER FWD PIN STOP FITTING IAW AMM 53-21-23-400-801.
